Table of Contents
Geometry
Volume 2013 (2013), Article ID 649168, 7 pages
http://dx.doi.org/10.1155/2013/649168
Research Article

On an R-Randers th-Root Space

Department of Mathematics, University of Allahabad, Allahabad 211002, India

Received 21 October 2012; Revised 14 January 2013; Accepted 14 January 2013

Academic Editor: Matthew He

Copyright © 2013 P. N. Pandey and Shivalika Saxena. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider an n-dimensional Finsler space with the metric , where is an th-root metric and is a Riemannian metric. We call such space as an R-Randers th-root space. We obtain the expressions for the fundamental metric tensor, Cartan tensor, geodesic spray coefficients, and the coefficients of nonlinear connection in an R-Randers th-root space. Some other properties of such space have also been discussed.